# SDR USAA060235

- Difficulty date: February 14, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 42,310 hours, 42,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 5110023222O
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION MAIN CABIN STA 331, BL0 - RBL 26, WL 208.  REMOVED AND REPLACED FLOOR SUPPORT; CORROSION LEVEL 1; TASK C53-222-03, DEFECT SIZE: 3"L BY 15"W BY .020"D.
